| Model Number |
H74939031302010 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/06/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the moderately tortuous and severely calcified superficial femoral artery.A 3.0mmx20mmx135cm sterling balloon catheter was advanced for dilatation.However, during first inflation at 12 atmospheres for 15 seconds, the balloon ruptured.The device was removed using normal method without issue and the procedure was completed with another of the same device.There were no complications reported, and the patient was in good condition post procedure.
Additional Manufacturer Narrative
This report is being filed to correct the model number and unique identifier (udi) # in response to an fda request.
Event or Problem Description